Originally Posted by MizzoufanKC - On Monopril 9 yrs
Hello. I take monopril 10mg for high blood pressure. I've been on the pills for about 9 years.
Have you ever monitored your blood pressure over the day, to see it's ranges and patterns?
How do you really know if you need to take blood pressure medications?
Originally Posted by MizzoufanKC - Ran out of AceI
I ran out of my prescription three days ago, and I was out of refills. The pharmacy had to call my doc to get the scrip refilled but they haven't heard back yet. Tomarrow will be the fourth day off the meds. Is this serious?
Just wondering.... after being off of Monopril for four days, did your acid reflux improve during that time? Monopril can cause gastrointestinal problems such as: abdominal distention, abdominal pain, flatulence, constipation, heartburn, change in appetite, change in weight, among other problems.
Originally Posted by MizzoufanKC - worried!?
Should I be worried. I'm in good physical shape and I'm 29 years old. Any thoughts?
It could cause a rebound or raising of your blood pressure. In my case, I have been on and off my meds, including my Ace Inhibitor, many times without a problem. However, I usually ween myself off and don't just stop taking it.
Have a nice day!